EconPapers    
Economics at your fingertips  
 

Nonlinear Sum Operator Equations with a Parameter and Application to Second-Order Three-Point BVPs

Wen-Xia Wang, Xi-Lan Liu and Piao-Piao Shi

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

A class of nonlinear sum operator equations with a parameter on order Banach spaces were considered. The existence and uniqueness of positive solutions for this kind of operator equations and the dependence of solutions on the parameter have been obtained by using the properties of cone and nonlinear analysis methods. The critical value of the parameter was estimated. Further, the application to some nonlinear three-point boundary value problems was given to show the significance of the discussion.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/259016.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/259016.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:259016

DOI: 10.1155/2014/259016

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:259016